NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, August 5, 2015
Erectile Dysfunction (ED)
I am male 50 years hypertensive on Atenolol 100 Amlodipine 10 mg and Losartan 100 mg.I have a following problems : 1.My sexual activity is almost over. Pennis size always remains shrinked and does not get errected even on hectic foreplay or manual stimulation by my wife. Manual masturbation with active paricipation of wife is unsucessful. What is this problem? Have I become impotent or aging process? Secondly, I have a Benign enlargement of prostrate. Is this a contributory factor. Please guide me. I am taking Tamsulosin 0.4. Is sexual activity contraindicated for BPH ?
The enlarged prostate and/or the medicines could contribute to your sexual problems. However, the 2 antihypertensives you are taking usually do not cause sexual problems. You might need a check of your blood pressure, waist size, glucose, testosterone and lipids to see what is going on, just for starters. You might need a medicine change. You might need your prostate problem treated. You might need to start a drug like Levitra, Viagra or Cialis. Lots of things to examine. You also might need to examine your relationship with your partner or examine other life stresses. Please take this email and show it to your doctor.
Allen D Seftel, MD
Formerly, Professor of Urology
School of Medicine
Case Western Reserve University